# SDR A6WA2014010600277

- Difficulty date: December 29, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N470AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 24,085 hours, 23,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER FLOOR TRACK LIGHTING ORANGE STRIP AT ROW 1 DOES NOT ILLUMINATE.
